# SDR SWAA2021051313247

- Difficulty date: September 1, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,495 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING AFT CARGO WEB FOR CORROSION FLOOR SUPPORT WAS CRACKED IN 2 SPOTS AT STA 827 / REMOVED AND REPLACED DAMAGED FLOOR SUPPORT AT 767 +7 TO 847 + 14 PER SRM 51-40-02. DISREGARD CORROSION QUESTIONS; NOT REVELVANT TO CORROSION IN DISCREPANCY
